# SDR SWAA2021121343272

- Difficulty date: November 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NO.8 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS.  EDDY CURRENT INSPECTED AREA IAW NDT MANUAL PART 6; 51-00-00 PROCEDURE 23. EXTENT OF CRACK NOTED APPROXIMATELY .100 INCHES IN LENGTH.   INSTALLED REPAIR PARTS IAW SRM 57-42-01-2R-8; ALTERNATIVE 1; STEP L.  COMPLETED STEPS M;O;P;Q IAW SRM 57-42-01-2R-8; ALTERNATIVE 1.; [16] COMPLETED STEP R; BOLT RETAINER INSTALLED. IAW SRM 57-42-01-2R-8; ALTERNATIVE 1; STEP .; [17] ACCOMPLISHED SLAT 8 REP IAW SRM 57-42-01-2R-8; ALTERNATIVE 1.
